black spots on feet
I recently found about 3 or 4 small black spots on each foot. They did not hurt, there was no infection, there was no apparent reason for their presence. I went to a dermatologist this week and she said that they were actually dead nerve endings from Sjorgern (sorry, i just can't spell today). She said that if they get too bad, she will have to put me on prednisone to open the blood vessels to the feet. She also said there are medications for sjorgern's, but she did not want to add any meds to my list of "strong medications." Has anyone else had similar experience. Oh Yeah, she said the discoloration in my feet and hands is from lupus.
share a smile today
Interesting turn of events. Were you previously diagnosed with Sjogren's or this is a new dx?
Interesting about the thought of adding Prednisone to dilate the nerves. Did you also have pain in your feet? If so, where was it and what did it feel like?
Can you take Prednisone and MTX at the same time? Are you currently taking Plaquenil?
So sorry something else has been heaped upon your plate (and all of my questions). I have never heard of this happening.
hi bonusmom....it is so nice to be talking with you again....i miss you when you have to take some time off. I apologize to everyone....i was wrong, the black spots are from Raynauds----so sorry, this is a horrible mistake. I have not been on top of my game lately, and this really proves it....i think i will make a post in Rob's "brain fog" thread. Yes, these little spots were quite perplexing. They just appeared, there was no discomfort, no itching, no infection, no redness, nothing. Just small black scabs that i could not get off, i had to wait for them to fall off. My rheumy saw them and said she was glad that i was seeing a dermatologist. By the time i got into the derma's office, they were gone, but luckily i had taken pictures with my cell phone. As soon as i showed the picture to her, she knew exactly what it was, and said that the nerve endings were dying because of the Raynaud's. I think you can take mtx and prednisone at the same time, but i told her that i am trying to avoid steroids if possible. She said that if they come back, i am to call and tell the nurse that she instructed me to immediately come in. So, time will tell. Isn't this really weird.
share a smile today